# SDR CHQA200600051

- Difficulty date: April 22, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N261SK
- Make and model: Emb EMB-145
- Aircraft serial: 145144
- Aircraft time: 17,669 hours, 13,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOR LIGHTS OUT ROW 7-12.  OVERHEAD EMERGENCY LIGHT ROW 12 OUT.  FLOOR EMERGENCY LIGHTS OPS CHECKED GOOD.  REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT AND NR 6 EMERGENCY LIGHT INVERTER IAW EMB 145 MM 33-50-11.  OPS CHECK GOOD IAW EMB 145 MM 33-50-00.
